# SDR SWAA2020041334087

- Difficulty date: March 24, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 58,439 hours, 36,373 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION*** EVIDENCE OF CORROSION AT LEFT WING FRONT SPAR WEB AT IFSS 119 COMMON TO BOOST PUMP UPPER AND LOWER BONDING JUMPER FASTENER HOLES / REPAIRED LEFT WING SPARE WEB AT IFSS 119 AT BOOST PUMP BONDING JUMPERS IAW SOUTHWEST EA 20-157-00208 REV IR AND ATS ER 20-02287 REV IR
